# SDR DU4R2006693

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Bs 1682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON AFT GALLEY FLOOR AT BS 1682 BL-54L IN CABIN COMPARTMENT.  FABRICATED AND INSTALLED REPAIR DOUBLER 9-1/2" BY 5-3/4" FROM 2024-T3 .063" IAW B757 SRM 53-00-51, 51-20-01, 53-60-51 FIG 201.
